# SDR CHQA200500035

- Difficulty date: February 17, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 7,722 hours, 6,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EGRESS LIGHT IS INOP.  FOUND GROUND WIRE MISSING FOR LIGHT ASSEMBLY.  CLEANED BONDING SURFACE FOR GROUND AND REINSTALLED TERMINAL.  OPS CHECK GOOD IAW EMB 140 MM 33-50-0.
